Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

No nausea, vomiting or any after effects after taking ipill. Am I safe?

I had sex wid my husband yesterday, unfortunately condom burst n the sperms ejaculated inside. then i used ovulation strip which shows positive result so i took i-pill after 4hs of intercourse. but i there is no nausea , vomiting or any kind of after effects till now...I m really worried plz help me i just had medicinal abortion last month i dont want to repeat it again...plzz reply
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2014
Hello and welcome,

If you have taken the pill after 4 hours and there was no nausea. It is a good sign. You are safe. I pill does not cause nausea in every women. If vomiting occurs within 2-3 hours after taking the pill, in fact the efficacy of the pill may decrease and it may not protect. So you are protected. Do not worry.

Have a good day.

Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor